Currently I take sidenfil and prescription Metamucil (for my complaint of having "rabbit turds" as per my medical history), and Paxil (generic). I have been having stomach discomfort that is a little warm, focused towards the middle and mild cramping. I haven't digested anything that is hot.
Does anyone have this as well? I wonder if it is the side effect(s)? I would do a test by the process of elimination but I do not want to mess with my medical maintenance. Maybe it is the Metamucil? I… read more
Belly when i looked it up on Mayo Clinic site it said that it could create a warm feeling in your chest or belly but that it was a side effect that did not need to be treated. You cN still tell your prescriber though
It's not the sindalfil I'm pretty sure I don't know for sure but maybe try eating yogurt to help your tummy. I have to remember to eat more fruits also so that I don't get all bound up. But I take eleven no twelve pills every morning so it might just be from that. Is that all the meds they have you on? They don't give you a dieretics? How long have you had pH? It's been nine years for me
Willie. Thank you Sir for your reply helpful as all get out but now I feel a little silly. Don't fret I'll get over it! 😳
Were you experiencing the pain before either of the meds?
We never share your personal information with anyone.